# SDR P2EA99117

- Difficulty date: February 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N208AU
- Make and model: Boeing 737222
- Aircraft serial: 19547
- System (JASC): 5240 · Service Doors
- Part: Bearing
- Condition: Corroded
- Location: R1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING Q-CHECK, THE R1 DOOR WAS FOUND WITH CORROSION ON THE UPPER TORQUE TUBE BEARING POSITION.  THE BEARING BORE AND MOUNTING HOLES WERE REWORKED AS PER OHM 52-46-06.  (M)
